# SDR AALA201710099005

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 46,769 hours, 28,101 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FELL OF RT OVERWING EMERGENCY EXIT DOOR RESULTING IN ECAM. ADJUSTED RETAINING SNAP ON RT OVERWING EXIT DOOR COVER IAW AMM.
